# SDR 08FDEA04121

- Difficulty date: September 29, 2008
- Submitted: September 30, 2008
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 77,883 hours, 30,502 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: ARB06342
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD T/E AT THE MAIN LANDING GEAR SUPPORT, LOWER FWD AUX SPAR SPLICE HAS CORROSION.  REPLACED SPLICES IAW DWG ARB 0621 AT THE RIGHT WING INBD TRAILING EDGE AT THE MLG LOWER FWD & AFT SPAR SPLICES.
